Title: Integral ring extensions and LO-pairs
Authors: Debremaeker, Raymond ×
Van Lierde, VĂ©ronique #
Issue Date: 2000
Publisher: Marcel dekker inc
Series Title: Communications in algebra vol:28 issue:5 pages:2339-2341
Abstract: We give an example of an LO-pair (R,T) with dim R = dimT = n, so that all maximal ideals of R have the same height n, but with T not integral over R. This answers an open question of David E. Dobbs.
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science